# SDR HYIA20136011103

- Difficulty date: May 27, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 26,019 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE CREW REPORTED A FUEL ODOR IN THE COCKPIT.  MX DETERMINED THERE WAS A FUEL LEAK OTBD OF THE NACELLE AND FOUND A CHAFED FUEL LINE AFT OF FORWARD FLOAT VALVE.  BOTH DISCREPANCIES WERE REPAIRED AND LEAK CHECK ACCOMPLISHED.
